# SDR C2XA98IA509

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14821
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53971424200
- Condition: Cracked
- Location: Bs 27-28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE INTERCOSTAL BETWEEN FRAMES 27A AND 28 WAS FOUND CRACKED.  MAINTENANCE REPAIRED THE AFFECTED INTERCOSTAL IAW THE ATR 42-320 SRM 51-70-00.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
